Minimal configurations and sandpile measures

Antal A Jarai, Nicolás Werning

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
206 Downloads (Pure)

Abstract

We give a new simple construction of the sandpile measure on an infinite graph G, under the sole assumption that each tree in the Wired Uniform Spanning Forest on G has one end almost surely. For so called generalized minimal configurations the limiting probability on G exists even without this assumption. We also give determinantal formulas for minimal configurations on general graphs in terms of the transfer current matrix.
Original languageEnglish
Pages (from-to)153-167
Number of pages15
JournalJournal of Theoretical Probability
Volume27
Issue number1
Early online date27 Aug 2012
DOIs
Publication statusPublished - Mar 2014

Fingerprint Dive into the research topics of 'Minimal configurations and sandpile measures'. Together they form a unique fingerprint.

Cite this